You are here

Moduli of framed sheaves on projective surfaces

TitleModuli of framed sheaves on projective surfaces
Publication TypeJournal Article
Year of Publication2011
AuthorsBruzzo, U, Markushevich, D
JournalDoc. Math. 16 (2011) 399-410

We show that there exists a fine moduli space for torsion-free sheaves on a\\r\\nprojective surface, which have a \\\"good framing\\\" on a big and nef divisor. This\\r\\nmoduli space is a quasi-projective scheme. This is accomplished by showing that such framed sheaves may be considered as stable pairs in the sense of\\r\\nHuybrechts and Lehn. We characterize the obstruction to the smoothness of the moduli space, and discuss some examples on rational surfaces.


Sign in